# SDR REXA2013041100633

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 13,075 hours, 12,737 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON OUTBOARD PCU LUG IS CHAFED ON LOWER SIDE.  REPAIRED IAW BOMBARDIER REO 601R-57-61-325.
